# SDR CA070821001

- Difficulty date: August 20, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,577 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810016
- Condition: Cracked
- Location: Actuator
- Part time: 5,458 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 500 HOUR LIQUID PENETRANT INSPECTION IAW MFG SEB 01-2 REVEALED, CRACK AT INDICATED AREA (TC NR 20070821001)
